Previous |  Up |  Next


Title: Tribonacci modulo $2^t$ and $11^t$ (English)
Author: Klaška, Jiří
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 133
Issue: 4
Year: 2008
Pages: 377-387
Summary lang: English
Category: math
Summary: Our previous research was devoted to the problem of determining the primitive periods of the sequences $(G_n\mod p^t)_{n=1}^{\infty }$ where $(G_n)_{n=1}^{\infty }$ is a Tribonacci sequence defined by an arbitrary triple of integers. The solution to this problem was found for the case of powers of an arbitrary prime $p\ne 2,11$. In this paper, which could be seen as a completion of our preceding investigation, we find solution for the case of singular primes $p=2,11$. (English)
Keyword: Tribonacci
Keyword: modular periodicity
Keyword: periodic sequence
MSC: 11B39
MSC: 11B50
idZBL: Zbl 1174.11022
idMR: MR2472486
DOI: 10.21136/MB.2008.140627
Date available: 2010-07-20T17:38:20Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Klaška, J.: Tribonacci modulo $p^t$.Math. Bohem. 133 (2008), 267-288. MR 2494781
Reference: [2] Vince, A.: Period of a linear recurrence.Acta Arith. 39 (1981), 303-311. Zbl 0396.12001, MR 0640918, 10.4064/aa-39-4-303-311
Reference: [3] Waddill, M. E.: Some properties of a generalized Fibonacci sequence modulo $m$.The Fibonacci Quarterly 16 (Aug. 1978) 344-353. Zbl 0394.10007, MR 0514322


Files Size Format View
MathBohem_133-2008-4_5.pdf 246.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo